# SDR UIEA2023031000243

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,268 hours, 16,025 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 8220990003
- Part serial: 3366
- Condition: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ATB-RH HF RADIO NOT TRANSMITTING.( REMOVED AND REPLACED RH HF TRANSCEIVER PER AMM 23-11-00. OPS CHECK GOOD )
